# SDR IPXA2017072719833

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 54,411 hours, 17,779 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: Illuminated
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FOR WEATHER RADAR SYS. OPEN
